Alert archive / Tennessee / Wind Advisories in 2026

Wind Advisory 1, NWS Nashville, TN

March 14, 202638 counties in Tennessee

NWS Nashville, TN issued this wind advisory at Mar 14, 2026, 10:25 AM CDT for 38 counties in Tennessee. It took effect at Mar 15, 2026, 8:00 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2026, 10:25 AM CDT (15:25 UTC)
In effect from
Mar 15, 2026, 8:00 AM CDT
Expired
Mar 16, 2026, 7:00 AM CDT
In force
23 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2026-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2026-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1649 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

862 
WWUS74 KOHX 141525
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1025 AM CDT Sat Mar 14 2026

TNZ005>011-023>034-056>066-075-077>080-093>095-150400-
/O.NEW.KOHX.WI.Y.0001.260315T1800Z-260316T0600Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Crossville, Jamestown, Linden, Hohenwald,
Livingston, Columbia, La Vergne, Manchester, Clifton, Waynesboro,
Woodbury, Allardt, Mount Juliet, Tennessee Ridge, Lebanon,
Hartsville, Murfreesboro, Gallatin, McMinnville, Centerville,
Gordonsville, Cookeville, Smithville, Smyrna, Sparta, McEwen,
Celina, Lobelville, Gainesboro, Pulaski, Ashland City, Erin,
Nashville, Dover, Kingston Springs, Brentwood, Tullahoma,
Carthage, South Carthage, Lewisburg, Byrdstown, Shelbyville,
Lawrenceburg, Goodlettsville, Coalmont, Lafayette, Clarksville,
Springfield, Dickson, Spencer, New Johnsonville, Franklin,
Hendersonville, Altamont, and Waverly
1025 AM CDT Sat Mar 14 2026

...WIND ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 1 AM CDT MONDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...A portion of Middle Tennessee.

* WHEN...From 1 PM Sunday to 1 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Rose
3 follow-up statements
015 
WWUS74 KOHX 150343
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1043 PM CDT Sat Mar 14 2026

TNZ005>011-023>034-056>066-075-077>080-093>095-151700-
/O.EXT.KOHX.WI.Y.0001.260315T1300Z-260316T1200Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Pulaski, Lafayette, Springfield,
Columbia, Gainesboro, La Vergne, Gordonsville, Tullahoma,
Gallatin, Waverly, Jamestown, Hohenwald, Ashland City, Lewisburg,
Woodbury, Shelbyville, Erin, Kingston Springs, Spencer,
Murfreesboro, Centerville, Cookeville, Smithville, Lawrenceburg,
Lebanon, Livingston, Celina, South Carthage, McMinnville,
Hendersonville, Allardt, Crossville, Smyrna, Mount Juliet,
McEwen, Lobelville, Sparta, Hartsville, Dover, Altamont,
Carthage, Nashville, Brentwood, Clarksville, Goodlettsville, New
Johnsonville, Manchester, Coalmont, Waynesboro, Tennessee Ridge,
Dickson, Clifton, Franklin, Byrdstown, and Linden
1043 PM CDT Sat Mar 14 2026

...WIND ADVISORY NOW IN EFFECT FROM 8 AM SUNDAY TO 7 AM CDT MONDAY...

* WHAT...South winds 15 to 25 mph with gusts of 40 to 45 mph 
  expected.

* WHERE...A portion of Middle Tennessee.

* WHEN...From 8 AM Sunday to 7 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Clements
098 
WWUS74 KOHX 151652
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1152 AM CDT Sun Mar 15 2026

TNZ005>011-023>034-056>066-075-077>080-093>095-160500-
/O.CON.KOHX.WI.Y.0001.000000T0000Z-260316T1200Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Coalmont, Franklin, Smithville, Woodbury,
Tullahoma, Smyrna, Gainesboro, Clifton, Columbia, Erin,
Byrdstown, Mount Juliet, Lobelville, Tennessee Ridge, La Vergne,
Goodlettsville, Clarksville, Livingston, Jamestown, Lebanon,
Lafayette, Gordonsville, Brentwood, Lawrenceburg, Springfield,
Linden, Dickson, Dover, McEwen, Cookeville, Hohenwald, Celina,
Manchester, Waynesboro, Shelbyville, Kingston Springs,
Hendersonville, Altamont, Waverly, New Johnsonville, Lewisburg,
Crossville, Allardt, Nashville, McMinnville, Carthage, Sparta,
Pulaski, Gallatin, Ashland City, Spencer, Murfreesboro,
Hartsville, South Carthage, and Centerville
1152 AM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...A portion of Middle Tennessee.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Rose
921 
WWUS74 KOHX 160455
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
1155 PM CDT Sun Mar 15 2026

TNZ005>011-023>034-056>066-075-077>080-093>095-161200-
/O.CON.KOHX.WI.Y.0001.000000T0000Z-260316T1200Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Sparta, Waynesboro, La Vergne, Dover,
Springfield, Byrdstown, Lobelville, Clifton, Pulaski, Tullahoma,
Allardt, Nashville, Smithville, Ashland City, Hartsville,
Spencer, Columbia, Manchester, South Carthage, Lafayette,
Lawrenceburg, Mount Juliet, Cookeville, Murfreesboro, Celina,
Smyrna, New Johnsonville, Gallatin, Gainesboro, Dickson, Waverly,
McEwen, Lebanon, Linden, Hohenwald, Clarksville, Livingston,
Franklin, Gordonsville, Centerville, Erin, Tennessee Ridge,
McMinnville, Woodbury, Lewisburg, Altamont, Goodlettsville,
Coalmont, Crossville, Brentwood, Shelbyville, Carthage,
Jamestown, Kingston Springs, and Hendersonville
1155 PM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...West winds 15 to 20 mph with gusts up to 35 mph.

* WHERE...A portion of Middle Tennessee.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

13

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Mar 14, 6:10 AM CDT, 4 hours 15 minutes earlier. Its key messages:

  • Updated at 605 AM CDT Sat Mar 14 2026
  • High chance for non-thunderstorm winds of 40-45 mph Sunday.
  • A line of thunderstorms is expected Sunday evening and overnight. These storms will likely cause significant winds in excess of 70 mph. The tornado threat is low.
  • Temperatures will fall sharply on Monday with a low snow chance that morning. Temperatures Monday night will be in the upper- teens to low-20s.
Area forecast discussion, Mar 14, 6:10 AM CDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
610 AM CDT Sat Mar 14 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 605 AM CDT Sat Mar 14 2026

- High chance for non-thunderstorm winds of 40-45 mph Sunday.

- A line of thunderstorms is expected Sunday evening and
  overnight. These storms will likely cause significant winds in
  excess of 70 mph. The tornado threat is low.

- Temperatures will fall sharply on Monday with a low snow chance
  that morning. Temperatures Monday night will be in the upper-
  teens to low-20s.

&&

.SHORT TERM...
(Tonight through Sunday Night)
Issued at 1044 PM CDT Fri Mar 13 2026

Winds have calmed down from this afternoon, leaving behind a quiet
night. While not as cold as the past couple nights, it'll still be
chilly with lows in the upper-30s to low-40s. Absolutely gorgeous
weather is on tap for Saturday. Winds will be lighter, the sun will
be out, and temperatures will warm into the 70s for most of the
area. Be sure to enjoy your Saturday before the pattern change
Sunday.

On Sunday, a potent upper-level trough will be digging into the
southern Plains while the surface low deepens over the Ohio Valley
and Great Lakes area. A tightening pressure gradient and 850mb winds
strengthening to 50-60 knots ahead of this system will result in
windy conditions throughout the day on Sunday. Confidence in Wind
Advisory criteria continues to increase for Sunday as probabilities
for non-thunderstorm winds in excess of 40 mph is high at 70-90%.
Then Sunday evening, a line of thunderstorms ahead of a potent cold
front will be approaching Middle TN from the west. This system
steers a powerful upper-level jet overhead with 500mb winds
exceeding 100 knots. Forecast soundings show long, curved hodographs
with 0-1km and 0-3km SRH in excess of 300 m2/s2. There does remain
some questions about instability and whether storms will be
elevated. However, this strong forcing and wind shear will likely be
enough to overcome that. All of this to say that as this line of
storms moves through Middle TN, the environment will likely be
favorable for damaging winds with these winds even being in excess
of 70 mph. The tornado threat is low, but with these helicity values
and favorable hodographs, embedded tornadoes along the QLCS will
have to be monitored very closely. While timing specifics are still
being worked out, this is looking more like a late evening to
overnight event. So make sure you're prepared with a way to receive
warnings that will wake you up in the event a warning is issued.

&&

.LONG TERM...
(Monday through next Saturday)
Issued at 1044 PM CDT Fri Mar 13 2026

Once the front sweeps through Middle TN, it will usher in much
colder air. Temperatures will plummet from highs in the 70s on
Sunday to highs only in the 40s Monday. This sharp drop in
temperatures may allow for a changeover to snow early Monday
morning, but still do not anticipate any significant accumulations
or impacts due to the recent warmth. Best chance for minor
accumulations is across the Plateau where NBM has around a 30%
chance for this to happen.

Temperatures continue their free-fall Monday night with a hard
freeze expected across all of Middle TN with lows in the upper-teens
to low-20s. The chilly temperatures continue into Tuesday with highs
in the 40s. But then we'll be gradually warming back up through the
week so that by Thursday, highs will be back in the upper-60s to low-
70s. A few weak disturbances bring a low chance for light showers
Wednesday and again Friday, but next week looks mainly dry for the
area.

&&

.AVIATION...
(12Z TAFS)
Issued at 605 AM CDT Sat Mar 14 2026

VFR conditions will continue for the taf period. Light SE winds
will turn to the SSE after 18z and increase to around 5-8 kts
through the afternoon. Winds will decrease at or below 5 kts after
15/00z. The low level jet will increase after 06z introducing a
window for low level wind shear after 08z. At BNA, southerly surface
winds will increase after 15/12z with sustained winds increasing
to 20 kts by 15z with gusts exceeding 30 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      74  56  78  34 /   0   0  10 100
Clarksville    73  56  80  31 /   0   0  10 100
Crossville     68  52  68  31 /   0   0  10  90
Columbia       75  54  75  32 /   0   0  10 100
Cookeville     70  55  70  33 /   0   0  10 100
Jamestown      68  52  70  31 /   0   0  10  90
Lawrenceburg   74  55  74  33 /   0   0  10 100
Murfreesboro   75  56  75  34 /   0   0  10 100
Waverly        75  57  75  31 /   0   0  20 100

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Clements
LONG TERM....Clements
AVIATION.....Reagan

Nearby

Wind Advisories in Tennessee, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.